# SDR AALA20130514010

- Difficulty date: May 4, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 99,178 hours, 18,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN FOUND BULGED AT STATION 422 AND STRINGER 35 RIGHT.  REMOVED DAMAGED STRINGER AND INSTALLED SPLICE REPAIR PER SRM 53-00-03-2R.
